- Sominex Nighttime Sleep-Aid helps you fall asleep fast, and wake up rested and refreshed
- Safe and effective, non-habit-forming sleep-aid
- Contains #1 doctor recommended ingredient: Diphenhydramine HCl 25mg
- For adults and children 12 years and older: take two tablets at bedtime, if needed or as directed by your doctor
- FSA/HSA eligible item in the USA
Style Name: Original Formula
Size: 16 Tablets
Original Formula Sominex Nighttime Sleep-Aid contains 25 mg of Diphenhydramine HCl. This safe, effective & non-habit forming helps you fall asleep fast and wake up rested & refreshed. Sominex is also available in Maximum Strength with 50 mg of Diphenhydramine HCl.